# SDR DALA2021081604722

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON INTERCOSTAL BTW STA 1300/1320 AND STGR 27RH/28RH. CORRECTIVE ACTION: SUMMARY OF NRC 00488: INTERCOSTAL BTW STA 1300/1320 AND STGR 27RH/28RH WAS REPAIRED PER B757-200, SRM. (1909201)
